Opioid overdose: wallet card
Know the signs of an opioid overdose
- Blue or grey lips or nails
- Dizziness and confusion
- Can’t be woken up
- Choking, gurgling or snoring sounds
- Slow, weak or no breathing
- Drowsiness or difficulty staying awake
Suspect an overdose?
- Call 911 or your local emergency number
- Administer naloxone if you have it
- Stay with the person until help arrives
You have the power to save a life.
Learn more at Canada.ca/Opioids
Together we can #StopOverdoses
Saving a life is the number one priority during an overdose
Even if you’ve taken drugs or have some on you, the Good Samaritan Drug Overdose Act protects you from:
- Simple drug possession charges
- Violation of conditions regarding simple possession in:
- Pre-trial release
- Conditional sentences
- Probation orders
This act applies to the person who has overdosed, the person who seeks help and anyone at the scene when help arrives.
- Date modified: